# SDR UIEA2020041400754

- Difficulty date: April 11, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,664 hours, 24,990 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transmitter
- Part number: 8TJ99GGE1
- Part serial: F80410
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL QUANTITY INDICATOR FLUCTUATES IN FLIGHT.( REMOVED AND REPLACED OIL QUANTITY TRANSMITTER IAW AMM 49-94-04, OPS CHECKS GOOD. )
